Discharge Of Feces After Taking Worm Medicine?

Illustration of Discharge Of Feces After Taking Worm Medicine?
Illustration: Discharge Of Feces After Taking Worm Medicine? cdn-prod.medicalnewstoday.com

In the morning, I want to ask. Is there any worm medicine. The worm will come out and be destroyed if we do? because I finished taking deworming medicine when I was in elementary school because I was afraid of worms and worms that would come out intact. So now I am afraid of taking deworming medicine. r n.

1 Answer:

Hi Zhiezah,


Thank you for asking HealthReplies.com.

Every child and adult who is over 1 year old is strongly recommended to take deworming once every 6 months. This is done as an effort to prevent worms that are rife in our country. Why prevention is necessary, because most people who experience worms do not show typical symptoms. Although, you can also find some symptoms when the intestinal worms are severe enough, which are marked by abdominal pain, diarrhea, nausea, vomiting, bloating, itching around the rectum, decreased appetite, difficulty gaining weight, difficulty concentrating, and anemia (pale, weakness, dizziness).


There are many types of deworming, and each has its own way of working. Consumption of deworming medicine will generally kill worms that are nose, especially in the digestive tract and then excreted through feces. The discharge of these worms can be intact but can also be destroyed This depends on the work of your digestive tract.


You should throw away your excessive fear of consuming worm medicine. Realize that the risk you may have if you allow worms to remain in your body is much greater than your worrying about seeing worms leave your body. By being free from worms, your body will be healthier and you will be able to do more productive activities because you are free from weakness, difficulty concentrating, nausea, and various other disturbing worm symptoms.


Consult directly with the closest doctor in choosing the right deworming medicine.


I hope this helps.

dr. Nadia Nurotul Fuadah

: by

Related Question

Can You Detox The Body By Consuming Fruit And Vegetable Juices While Taking Blood-thinning Medication?

Can You Detox The Body By Consuming Fruit And Vegetable Juices While Taking Blood-thinning Medication?

(1 year ago)

Good afternoon,. I want to ask about the body detox rules. I currently routinely take blood-thinning medication, but I want to do a body detox with vegetable / fruit juice once a w...

It Is More Important To Prioritize The Treatment Of Hepatitis B Or Gastritis?

It Is More Important To Prioritize The Treatment Of Hepatitis B Or Gastritis?

(4 months ago)

Hello, for the treatment of px hepa B u0026amp; Which gastritis is more important, the treatment of Hepa B or gastritis px trsbt?? Because during the control period, the doctor was...

Causes Head Like Twitching?

Causes Head Like Twitching?

(1 year ago)

Hello. I want to ask, I like to feel a twitch in the head on the left or maybe on the nerves, but it doesn’t hurt. Just a little annoying. It felt like the heart was beating....

Leave a Reply

Your email address will not be published. Required fields are marked *